Nonexistence of Certain Almost p-ary Perfect Sequences

  • Ferruh Özbudak
  • Oğuz Yayla
  • C. Cengiz Yıldırım
Part of the Lecture Notes in Computer Science book series (LNCS, volume 7280)

Abstract

We prove nonexistence of almost p-ary perfect sequences of period n + 1, where n ∈ {50, 76, 94, 99, 100} and p is an odd prime dividing n − 1. This answers a question of Chee, Tan and Zhou.

Keywords

almost p-ary perfect sequence relative difference set 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beth, T., Jungnickel, D., Lenz, H.: Design Theory, 2nd edn. Cambridge University Press, New York (1999)CrossRefGoogle Scholar
  2. 2.
    Chee, Y.M., Tan, Y., Zhou, Y.: Almost p-Ary Perfect Sequences. In: Carlet, C., Pott, A. (eds.) SETA 2010. LNCS, vol. 6338, pp. 399–415. Springer, Heidelberg (2010)CrossRefGoogle Scholar
  3. 3.
    Jungnickel, D., Pott, A.: Perfect and almost perfect sequences. Discrete Applied Mathematics 95(1-3), 331–359 (1999)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Ma, S.L., Ng, W.S.: On nonexistence of perfect and nearly perfect sequences. Int. J. Inf. Coding Theory 1(1), 14–38 (2009)MathSciNetGoogle Scholar
  5. 5.
    Pott, A.: Finite Geometry and Character Theory. LNM, vol. 1601. Springer, Heidelberg (1995)MATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Ferruh Özbudak
    • 1
    • 2
  • Oğuz Yayla
    • 1
  • C. Cengiz Yıldırım
    • 1
  1. 1.Institute of Applied MathematicsMiddle East Technical UniversityAnkaraTurkey
  2. 2.Department of MathematicsMiddle East Technical UniversityAnkaraTurkey

Personalised recommendations